... at night or during the day. Any input, suggestions and experience is appreciated!
Like Laurie said it can make you drowsy. I was on 5 mg for 7 weeks and now my doc upped it to 10 mg. It does make me drowsy for a couple of hours after I take it. I tried taking it at night and it disrupted my sleep. You have to adjust when you take it until you find the best time for you. I may try taking it at night again as I do not like feeling drowsy during the day.
Hope you find what works best for you :)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Posted 28 Nov 2011 • 1 answer
Posted 16 Aug 2014 • 2 answers
Posted 3 Dec 2014 • 2 answers
Posted 24 Dec 2014 • 1 answer